MAUDE Adverse Event Report: DePuy Ireland - 9616671 CORAIL; Hip Instruments : Broaches

DePuy Ireland - 9616671 CORAIL; Hip Instruments : Broaches
Catalog Number L20408
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Bone Notching (4890)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the broach had been introduced into the femoral canal, and an osteotomy of the femur was required at a level below the tip of the broach, however, since the broach was inside the femur, its tip could not be seen from the outside, and when the surgeon used the saw, he ended up scoring the edge of the broach's tip.No patient or user harm and no significant delay were reported.

Brand Name
CORAIL
Common Device Name
Hip Instruments : Broaches
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50715639
Report Number1818910-2026-15455
Device Sequence Number10065941
Product Code HTQ
UDI-Device Identifier10603295258100
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL20408
Device Lot NumberSO2002445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown